# SDR 20000412SH001

- Difficulty date: February 21, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N248DJ
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 40294006
- Condition: Damaged
- Location: Mlg Ww
- Part time: 3,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS  MAIN LANDING GEAR REAR SIDE BRACE TRUNNION.  A SMALL CRACK WAS FOUND IN THE WEB NEXT TO THE INBOARD LOWER BOLT HOLE ON BOTH RT AND LT MAIN GEAR.  CRACK WAS DETECTED BY SMALL CRACK IN PAINT AND VERIFIED BY DYE PENETRANT.  (X)
